# SDR FDEA201006041829

- Difficulty date: June 4, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N904FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Aircraft time: 53,423 hours, 21,903 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N13229
- Condition: Damaged
- Location: Bs 395 S2l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TV MONITOR SUPPORT BRACKET MOUNT HOLE ON FRAME AT STA 395 STR 2L   ELONGATED.  REPAIR WAS ACCOMPLISHED DUE TO DISCREPANCY EFFECTING THE PTF CONVERSION ON ST AEROSPACE MOBILE NR 43269370001 AND EA 757-5332-16-F2660.   CLASSIFIED MAJOR REPAIR.
